Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Rash on stomach, arms after taking Augmenting for bronchitis. Now black patches. How to get rid of it?

I developed a rash after taking augmentin for bronchitis. The rash was on my stomach and arms. I was prescribed prednisolone for the rash. The rash went away but now I have scars on the right side of my stomach and there are two small black like patches. Is there something to get rid of the scars?? My email address is YYYY@YYYY
Thank you
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic
According to the description you seem to have fixed drug eruption to augmentin.
Even after the rash subsides the post inflammatory pigmentation is notorious to stay for months to years.
Do not take augmentin or even penicillin group of drugs in the future as the rash can occur over the same site again.
You may apply a cream containing hydroquinone 2 % and or kojic acid twice a day for the rash to lighten faster. Get it prescribed by your dermatologist.
Hope this helped
Take care
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor